Discussions By Condition: I cannot get a diagnosis.

Sick Since December. Help.

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: ciaobox
  • February 15, 2008
  • 05:54 AM

A few days after Christmas, I got sick with what I thought was a flu. After a few days of not getting better, I went to the doctor and had a bunch of tests done. They put me on antibiotics. My symptoms have not changed for a month and I can't find anything that matches online. Thought I would post here to see if there are any ideas:

I feel a general "toxicness" all the time. I don't use drugs (although I have recreationally years ago). The best way I can describe the feeling is that I feel like I am coming down off of speed or bad acid 24 hours a day. It is a terrible feeling. The entire body just feels "toxic".

I have off and on flu aches which get better and worse throughout the day.

There is a general feeling of internal pressure pushing outward.

Most recently, my jaw and mouth have gotten wierd; when I eat I feel like the food is extremely strong and chewing is painful - as if my jaw is about to lock up at any moment.

I go from constipation to diarreah quite often.

I trip on other people -- sometimes I can't look at people as they just look weird to me and freaky.

I have hotflashes on and off.

My hands and legs and forearms sometimes feel a toxic tingle (arthritic?)

I have drainage and phlegm in my sinuses and lungs and throat -- although it doesn't feel like allergies and it is not infected (it's clear). My jaw recently started popping.

Incidentally, I quit smoking 2 months ago with Chantix - although I stopped using it after 3 weeks.

If anyone has any ideas, I would appreciate it. They have done a round of tests for vitamins, blood cells and cholesterol; everything checks out normal...waiting for results on thyroid, R.A. and a few other things....

Reply Flag this Discussion

2 Replies:

  • I've seen numerous threads about Chantix here. Perhaps this is a side effect. I am trying to prepare myself to stop smoking but I won't go near any prescription route. I tried the Zyban (wellbutrin) thing about 10 years ago but it made me go totally nuts and gave me side effects which didn't subside until six months after I stopped taking it. It did help but I can't say it was worth it considering I had constant lower abdominal muscle spasms and pins and needles in my arms if I moved a certain way. :confused: I wound up smoking again and it appears I got some nasty cardiac issues so I gotta try again. :mad: No Chantix or Zyban or any of that miserable crappola.
    Scotticus 20 Replies
    • February 15, 2008
    • 09:05 AM
    • 0
    Flag this Response
  • Thanks. Ya, Zyban wigged me out too back in the day. However, I don't think what I have is related to chantix. I've read the other threads and what I have feels more like the effects of bad acid (24/7) than R.A. or joint type pain.
    ciaobox 1 Replies
    • February 15, 2008
    • 07:37 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?